# SDR AN0R20171227016

- Difficulty date: November 15, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001541
- Part serial: DL142
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DEBONDED DAMAGE COMMON TO THE C DUCT BONDED ASSEMBLY OTBD FWD BIFURCATION OUTER SKIN AND AFT INNER SKIN AND AFT AND FWD OUTER PERF SKINS.
